# SDR TSAA0353140

- Difficulty date: May 5, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED A DAMAGED SHEAR TIE LOCATED AT BS 360, BETWEEN STRINGER 14 AND 15 RIGHT.  CUTOUT DENTED PORTION.  FABRICATED A NEW SHEAR TIE, DRILLED FASTENER HOLES, ALODINED, PRIMED, AND INSTALLED REPAIR PARTS WET WITH FASTENERS MAKING A FAYING SURFACE SEAL.  REPAIR COMPLETED IAW SRM 53-10-4, FIGURE 10.  (M)
